# SDR P5CA9701488

- Difficulty date: August 1, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N853FT
- Make and model: Boeing 747122
- Aircraft serial: 19753
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 682
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL 1 CORROSION, FWD CARGO DOOR SILL CHORD LOWER ATT ANGLE CORROSION AT BS682 RBL 62.  CORROSION REMOVED PER BOEING SRM 51-10-01 AND TREATED IAW SRM 51-10-02.
